Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Ambien and Reyataz
Jun 8, 2004

I read at some point in your pages that PI's dramatically increase the toxicity of Ambien. My physician is switching me over atazanavir (reyataz) in a couple of days and I occasionally take 10-20 mg of Ambien to sleep at night. Should i rely on another med to combat insomnia? i am prescribed 200mg bid. many thanks for your vigilance and time. --andrew

Response from Dr. Henry

There may be some need for caution though I have co-administered those drugs in several patients without obvious problems. I would dose the Ambien low initially. KH



Previous
Strep throat
Next
subcutaneous lumps in torso and arms

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement